# SDR 2004FA0000536

- Difficulty date: July 1, 2004
- Submitted: July 1, 2004
- Operation: General aviation
- Make and model: Cessna T210N
- Aircraft time: 2,077 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Vertical Stab
- Part time: 2,077 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BEACON CIRCUIT WIRING RUNNING UP THROUGH THE VERTICAL STABILIZER CHAFED IN 3 PLACES WHERE THE WIRES WERE ROUTED THROUGH 3 RIBS. REPLACED THE WIRES AND INSTALLED THE NEW WIRES IN A FIBERGLASS LOOM TO PREVENT FURTHER CHAFING.  OPERATOR STATED THE BEACON CIRCUIT BREAKER WOULD POP IN TURBULENCE.
